# SDR AALA202512244387

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N307UJ
- Make and model: Boeing 737-8
- Aircraft serial: 44513
- Aircraft time: 2,210 hours, 883 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN FLIGHT DECK DOOR. FLIGHT DECK ACCESS PANEL WAS UNPOWERED. MAINTENANCE LUBRICATED FLIGHT DECK DOOR STRIKER ASSEMBLY (AALA202512237093) AND THE DOOR HANDLE ASSEMBLY (AALA202512244387). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
